# SDR FDEA202007231630

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT INBOARD HOLE   BORE FOUND CORROSION.  CORROSION AT LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT INBOARD HOLE BORE (NR 7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.  SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. NR 1-5750-T0355425 PART 1 STEP 1B AND STEP 1; TITLE: WINGS- FLIGHT SURFACES-EO 1-5750-7-5002-LT WING-OUTBD FLAP INBD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO SNRM NO. N00333 ATTACHED E.A. NR 1-5750-T0355425 PART 1 FOR WORK DETAILS.
